You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Jump Inversion Theorem for Q2n+1-Degrees
Ilias G. Kastanas
Proceedings of the American Mathematical Society
Vol. 90, No. 3 (Mar., 1984), pp. 422-424
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2044486
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Assuming projective determinacy we extend Friedberg's Jump Inversion theorem to Q2n + 1-degrees, after noticing that it fails for Δ1 2n + 1-degrees.
Proceedings of the American Mathematical Society © 1984 American Mathematical Society